Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is the reason for failure in conception post regular intake of medicines for thyroid and premature ovulation ?

hi, i am 28 yrs and trying to conceive since 2 years. i have premature ovulation problem. I am taking Ubiphene 50 (2 - 7 day of my period) and Ovacare forte and Obimet Sr also. i did thyroid tests and its normal tsh is 3.36. but Dr has prescribed Thyronorm 12.5 mg.. since 3 months am taking the tablets but still i dont know whats wrong. why am not conceiving? Pl help
Asked On : Wed, 4 Apr 2012
Answers:  2 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Jimmy,
I hope that your Doctor has ruled out male infertility.
Whileyou are taking these Medicines, you must be doing test for ovulation to see the effects of these Medicines on your Ovulation. There are certain ways to confirm ovulation like trans-vaginal Follicular study, Home Ovulation test, and hormonal levels in your blood, besides some simple method like BBT, Cervical Mucus test. If you are ovulating with these medicines, and still not able to become pregnant in 3-4 months time, then you should go for further tests for tubal patency test, uterine factors, immunological factors, and so on.
For infertility, you must go step wise approach and proper follow up. You should be knowledgeable about the management you are going through, and talk to the Doctor frankly.
One positive point, i wolud like to tell you is that , it is easy to treat infetility if it is due to ovulation dysfunction.
best of luck.

best of luck.
Answered: Wed, 4 Apr 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. you have got a minnor problem and getting treatment.
infertility treatment should be given to both the partners. both the partners shoud apprach the doctor
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor